# SDR MALA060535

- Difficulty date: August 25, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- Aircraft time: 17,935 hours, 19,595 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 7255201654
- Part serial: 2060
- Condition: Damaged
- Location: Right
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT ELEVATOR, P/N 7255201-654, S/N 2060, HAD COMPOSITE DAMAGE.  REPAIRED IAW MESABA EO S51031.  REF: EAMS WORK ORDER 214335 TASK 3506.
